# SDR AWXA200500762

- Difficulty date: June 8, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 72,102 hours, 28,419 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK, DRILL DAMAGE OCCURRED TO FASTENER HOLE ON RT WING PYLON SIDE LOAD FITTING AT BL 9R, 3RD HOLE FROM AFT END ON OUTBOARD SIDE OF FITTING.  MAINTENANCE SPOT FACED AND REMOVED DAMAGE FROM DISCREPANT HOLE IAW AMERICA WEST AIRLINES (AWA) ENGINEERING REQUEST (ER) 19-5704-05174-ES3.  FLAP PEENED, TREATED AND PRIMED AREA IAW BOEING 757 SRM 51-20-06, SOPM 20-10-03, AND ER 19-5704-05174-ES3.
